# SDR CA960424024

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210G
- Engine: Cont IO520A
- Propeller: Mcauly D3A32C88
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 59.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SKIN AT STATION 59.7 FOUND CRACKED ON BOTH SIDES FROM THE LANDING GEAR CUTOUT TOWARDS THE DOOR FRAME. THE SUBMITTER STATES THAT THE CRACK APPEARS TO EXTEND THROUGH AT LEAST TWO SKINS ABOUT 1.5 INCHES LONG.
